| Model Number |
7213 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a nc emerge balloon catheter.There were numerous kinks throughout the hypotube.There was contrast in the inflation lumen.Microscopic examination revealed that the distal tip was detached and not returned for analysis.
Event or Problem Description
Reportable based on analysis completed on 03jan2020.A 2.50mm x 15mm nc emerge balloon was received with no issues reported.However, returned device analysis revealed tip detachment.